MAUDE Adverse Event Report: EXTENSION, 60CM; SCS EXTENSION

EXTENSION, 60CM; SCS EXTENSION
Model Number 3386
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Reporter phone number: (b)(6).
 
Event or Problem Description
Related manufacturer reference number: 3006705815-2021-05019, 3006705815-2021-05022, 3006705815-2021-05024, 1627487-2021-17613, 1627487-2021-17614, 1627487-2021-17617.It was reported the patient experienced an infection.Surgical intervention took place wherein the system was explanted.Infection was treated with regular ab prophylaxis during surgery, plus extra rinsing with cefazolin during ipg implant plus 5 days of 600mg clindamycin 3dd.This was prolonged, later switched to floxapen.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EXTENSION, 60CM
Common Device Name
SCS EXTENSION
MDR Report Key12657398
Report Number1627487-2021-17615
Device Sequence Number14665771
Product Code LGW
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3386
Device Catalogue Number1194
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 1194 X 2 ANCHORS; MODEL 3186 X 2 LEADS; MODEL 3386 EXTENSION; MODEL 3660 IPG; MODEL 1194 X 2 ANCHORS; MODEL 3186 X 2 LEADS; MODEL 3386 EXTENSION; MODEL 3660 IPG
Outcome Attributed to Adverse Event Other;